# SDR CA081217014

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Fokker F.27MK 500
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING T/O CLIMB, THE ENGINE OUT LIGHT CAME ON AND THE CREW ELECTED TO SHUT THE ENGINE DOWN AND RETURN TO THE POINT OF DEPARTURE FOR AN UNEVENTFUL SINGLE LANDING.  GROUND INSPECTION SHOWED OIL FILTER BYPASS INDICATORS ACTIVATED AND METAL WAS FOUND ON THE CHIP DETECTORS.  A RECOMMENDATION TO REMOVE THE ENGINE HAS BEEN MADE.
